# SDR DALA2016061504663

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRODUCTION DOUBLER BS 1178 CANT BETWEEN LONGERON NR 1 AND NR 2 LT AT AFT ACCESSORY COMPARTMENT, SM.  PRODUCTION DOUBLER WAS REPAIRED IAW ER/A 546495-14, REV ORIGINAL, PERFORM REPETITIVE INSPECTIONS AT EVERY, C-CHECK OR 3000 CYCLES WHICHEVER COME FIRST UNDER LOG 2535716 ON BOTH SIDE OF REPAIR IAW ER/A 546495-14, REV ORIGINAL SEC II, DCA 200402137.
